| Catalog Number |
833-234 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the capio slim device was sutured and fired.After that, the thread breaks during fixation.The thread was replaced with a new one, but the same reproducibility occurs.The procedure was completed without any problems using another lot.The two broken threads were collected".No report of patient harm or injury.See associated mdr #3004365956-2024-00061.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.